# SDR SWAA2025012076591

- Difficulty date: December 12, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE FLOOR STRUCTURE LOCATED BS986.5 PLUS 6 INCHES WL208.1 AND RBL36 AT AFT GALLEY AREA 2024-763075<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS986.5 PLUS 6 INCHES WL208.1 AND BTW RBL33 TO RBL40 AT AFT GALLEY AREA AND IAW B737-800 SRM 51-10-02 ITEM 9. AND DRAWING # 147A5700 SHEET 121 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS986.5 PLUS 6 INCHES WL208.1 AND BTW RBL33 TO RBL40 AT AFT GALLEY AREA AND IAW B737-800 SRM 51-10-02 ITEM 9. AND DRAWING # 147A5700 SHEET 121 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.
